Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On levothyroxine for hypothyroidism. Still feeling depression, hair loss, low energy. What can I do?

hellow, I having a hypothyroid i am regularly taking 100 mg levothyroxine but still suffering all symptoms of hypothryroid all the time feel sick low energy,body ache,choronic constipaion hairs are faling out,depresion anxiety i realy feel helpless can u please advice me what should i do? i living in london doctor always says everything is normal and nothin do anything
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These all are related to the effects of hypothyroidism.
You should have a Thyroid Function Tests and Thyroid scan for any nodule.
If the T3 and T4 levels are below limits increase the dose of levothyroxine with TFTs repeat every month.

Hypothyroidism can have all these factors donot worry you will be fine.

I hope I am successful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor